Analytic solutions of a nonlinear convective equation in population dynamics

L Giuggioli, VM Kenkre

Research output: Contribution to journalArticle (Academic Journal)peer-review

15 Citations (Scopus)
Translated title of the contributionAnalytic solutions of a nonlinear convective equation in population dynamics
Original languageEnglish
Pages (from-to)245 - 259
Number of pages15
JournalPhysica D: Nonlinear Phenomena
Volume183(3-4)
DOIs
Publication statusPublished - Sep 2003

Bibliographical note

Publisher: North Holland

Cite this